Une secte judéo-musulmane en Turquie
Bibliographic Data
| ID | 19409993 |
|---|---|
| Authors | Abraham Danon (corresponding author) |
| Year | 1897 |
| Volume | 35 |
| Issue | 70 |
| Pages | 264-281 |
| Publication date | 1897-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Revue des Études Juives (JOURNAL) |
| Journal identifiers | ISSN: 0484-8616 • E-ISSN: 1783-175X |
| Publisher | PERSEE Program (PUBLISHER) |
| DOI | 10.3406/rjuiv.1897.4230 |
| OpenAlex | W3138676666 |
| Language | FR |
Danon Abraham. Une secte judéo-musulmane en Turquie. In: Revue des études juives, tome 35, n°70, octobre-décembre 1897. pp. 264-281
Art · Jewish and Middle Eastern Studies · Middle East Politics and Society · Multiculturalism, Politics, Migration, Gender
| Highly cited | No |
|---|